Combline filters using periodically loaded resonators

Shen, Guohua and Budimir, Djuradj (2004) Combline filters using periodically loaded resonators. Microwave & Optical Technology Letters, 40 (3). pp. 189-191. ISSN 0895-2477

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1002/mop.11324

Abstract

In this paper, we present a novel combline filter using periodically loaded resonators. A resonator with a periodic N-disk mounted onto its inner conductor is used as novel combline resonator. A significantly improved Q factor is achieved within the same volume of the conventional combline resonator. An example of a two-pole combline filter is designed. Simulation and experimental results are presented.

Item Type: Article
Additional Information: Online ISSN 1098-2760
Subjects: University of Westminster > Science and Technology > Electronics and Computer Science, School of (No longer in use)
Depositing User: Miss Nina Watts
Date Deposited: 14 Feb 2007
Last Modified: 16 Oct 2009 09:16
URI: http://westminsterresearch.wmin.ac.uk/id/eprint/3285

Actions (login required)

Edit Item (Repository staff only) Edit Item (Repository staff only)